# SDR AALA951537

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3240
- Condition: Corroded
- Location: Bs 1307-1329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - STRINGER 39R CORRODED.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  REFINISHED BLENDED AREAS PER SRM 53-00-03 FIG 101.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-995.  (M)
